Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A nonlinear partial differential equation and the unconditional constant of the Haar system in $L^p$


Author: D. L. Burkholder
Journal: Bull. Amer. Math. Soc. 7 (1982), 591-595
MSC (1980): Primary 46E30, 60G46; Secondary 35C05
MathSciNet review: 670133
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 46E30, 60G46, 35C05

Retrieve articles in all journals with MSC (1980): 46E30, 60G46, 35C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1982-15061-3
PII: S 0273-0979(1982)15061-3